Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


A priori estimates and analysis of a numerical method for a turning point problem
HTML articles powered by AMS MathViewer

by Alan E. Berger, Hou De Han and R. Bruce Kellogg PDF
Math. Comp. 42 (1984), 465-492 Request permission


Bounds are obtained for the derivatives of the solution of a turning point problem. These results suggest a modification of the El-Mistikawy Werle finite difference scheme at the turning point. A uniform error estimate is obtained for the resulting method, and illustrative numerical results are given.
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC: 65L10, 34E20
  • Retrieve articles in all journals with MSC: 65L10, 34E20
Additional Information
  • © Copyright 1984 American Mathematical Society
  • Journal: Math. Comp. 42 (1984), 465-492
  • MSC: Primary 65L10; Secondary 34E20
  • DOI:
  • MathSciNet review: 736447